# SDR 06FDEA0609

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0754:  RIGHT HAND WING OUTBOARD FLAP SECONDARY UP STOP FITTING FOUND   CRACKED.
